# SDR TWAA9805906

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP15 MAINTENANCE CHECK, FOUND CRACK INDICATION ON LEFT WING AT XR 93, STRINGER 18.  FOUND PER WORK SHEET MC8-SI-40.  REMOVED FASTENER AND REAMED WITH .263 REAMER.  NO CRACK INDICATION WITH HIGH FREQ EDDY CURRENT.  (M)
